# SDR DALA1035135533

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND SEAT TRACK SUPPORT CHANNEL CORRODED ON UPPER SURFACE AT STA 365, RBL 24.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, PAGE 105.  REMOVED SEAT TRACK SUPPORT CHANNEL, INSTALLED  NEW SEAT TRACK SUPPORT CHANNEL IAW SRM 51-40-02, PAGE 7.
